Topological simplicity of the Cremona groups

Blanc, Jérémy and Zimmermann, Susanna. (2018) Topological simplicity of the Cremona groups. American Journal of Mathematics, 140 (5). pp. 1297-1309.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/53151/

Downloads: Statistics Overview


The Cremona group is topologically simple when endowed with the Zariski or Euclidean topology, in any dimension ≥ 2 and over any infinite field. Two elements are moreover always connected by an affine line, so the group is path-connected.
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:Zimmermann, Susanna and Blanc, Jérémy
Item Type:Article, refereed
Article Subtype:Research Article
Publisher:Johns Hopkins University Press
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:10 Sep 2020 11:23
Deposited On:10 Sep 2020 11:23

Repository Staff Only: item control page